Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Discomfort around prostrate, tingling in testicles, burning after urination, water semen. Cause and remedy?

Thank you for your time! See lately iv been having a discomfort in my privates specificly 1-2 cm down my prostate and a little annoying tingling feeling at the bottom of the testicals. I just imagined its cause the way id be sitting but i come to find out this problom has been annoying me for about a week. Ive havent had any sexual intercourse with anyone for about two years, but ill have some alone time with myself and after i ejaculate ill get a burning sensation when i pee after. This has also happend to me randomly when i was hanging out at a friends house going to the restroom! not to mention just about 10 minutes ago i had watery semen? Not sure what might be wrong with me. Please help!!!!
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..erdelyanes.., the above symptoms are suggestive of UTI urinary tract infection(UTI)..
you need to be treated with antibiotic for 5 days... do not neglect the condition..
consult physician..

Take care..
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor